# SDR FDEA201104061359

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR HANDLE RECESS SKIN EDGE DAMAGED/GOUGED.  REWORKED AND CLASSED AS MINOR REPAIR IAW EA6-5230-150101
